Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Frequent urination after menstruation. Severe cramping and increased menstruation. Causes?

Hi had a lot of cramping prior to my period about 10 days before , I recently got my period and finished yesterday it was longer than usual , but now I can t stop needing to go for a wee even once ive been i feel like i need to go again and I m getting fluttering and feel bloated . Feels a lot different to usual . Any ideas
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
As you describe previously you was having,dysmenorrhea,may be due to infection.
This time it appears to be the infection of the g.i.tract along with the pelvic infection.
I advise you to consult a gynecologist for diagnosis and treatment.
I usually prescribe to my patient with such symptoms ofloxacin, ornidazole, ranitidine, and dicyclomine when ever there is more pain.
Wishing for a quick and complete recovery. Thank you.
Answered: Mon, 24 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor